# SDR TI92004F00000

- Difficulty date: March 24, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N676TC
- Make and model: Israel ASTRA SPX
- Aircraft serial: 128
- Engine: Garrtt TFE73140
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 230650181
- Part serial: Y0006
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 597 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR FAILED (OVERHEATED AND DROPPED OFF LINE).
